# SDR 97ZZZX4491

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N747GE
- Make and model: Boeing 747121
- Aircraft serial: 19651
- System (JASC): 2730 · Elevator Control System
- Part: Elevator Pcp
- Part number: 936005009
- Condition: Malfunction
- Location: Lt Inbd Elevator
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING FOR AN UNCOMMANDED AUTOPILOT PITCH UP WHEN THE FLAPS WERE RETRACTED FROM 1 TO ZERO, A DISCREPANCY WAS DISCOVERED IN THE LT INBOARD ELEVATOR POWER CONTROL PACKAGE.  WITH ALL HYDRUALIC POWER OFF TO THE TAIL AND CONTROL COLUMN IN THE FULL FORWARD POSITION, WHEN THE NR 3 AND NR 4 HYDRAULIC SYSTEMS WERE PLACED ON (ONE AT A TIME), THE LT INBOARD ELEVATOR WENT TO THE FULL DOWN POSITION RAPIDLY.  CHANGED ELEVATOR PCP AND FLIGHT TESTED OK.
